# SDR SWAA053648

- Difficulty date: November 13, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 23,557 hours, 13,378 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  CABIN ALTITUDE HORN SOUNDED ALONG WITH RAPID DECOMPRESSION & CABIN MASKS DROPPED.  CABIN PRESSURE CONTROLLABLE IN ALTERNATE MODE.  REMOVED AND REPLACED BOTH CABIN PRESSURE CONTROLLERS, CABIN AFT OUTFLOW VALVE & CABIN PRESSURIZATION CONTROL MODULE PER MM.
